×

zbMATH — the first resource for mathematics

Pure Anderson motives over finite fields. (English) Zbl 1227.11076
Authors’ abstract: “In the arithmetic of function fields Drinfeld modules play the role that elliptic curves take on in the arithmetic of number fields. As higher dimensional generalizations of Drinfeld modules, and as the appropriate analogues of abelian varieties, G. Anderson introduced pure \(t\)-motives. In this article we study the arithmetic of the latter. We investigate which pure \(t\)-motives are semisimple, that is, isogenous to direct sums of simple ones. We give examples for pure \(t\)-motives which are not semisimple. Over finite fields the semisimplicity is equivalent to the semisimplicity of the endomorphism algebra, but also this fails over infinite fields. Still over finite fields we study the Zeta function and the endomorphism rings of pure \(t\)-motives and criteria for the existence of isogenies. We obtain answers which are similar to Tate’s famous results for abelian varieties.”
Reviewer’s addition: Note that the references might be completed: the authors [Math. Z. 268, No. 1–2, 67–100 (2011; Zbl 1227.11077); J. Number Theory 129, No. 2, 247–283 (2009; Zbl 1227.11076) and U. Hartl, Ann. Math. (2) 173, No. 3, 1241–1358 (2011; Zbl 1304.11050)].

MSC:
11G09 Drinfel’d modules; higher-dimensional motives, etc.
14L05 Formal groups, \(p\)-divisible groups
13A35 Characteristic \(p\) methods (Frobenius endomorphism) and reduction to characteristic \(p\); tight closure
16K20 Finite-dimensional division rings
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Anderson, G., t-motives, Duke math. J., 53, 457-502, (1986) · Zbl 0679.14001
[2] Anderson, G., On Tate modules of formal t-modules, Int. math. res. not., 2, 41-52, (1993) · Zbl 0777.11020
[3] Blum, A.; Stuhler, U., Drinfeld modules and elliptic sheaves, (), 110-188 · Zbl 0958.11045
[4] Böckle, G., Global L-functions over function fields, Math. ann., 323, 4, 737-795, (2002) · Zbl 1125.11031
[5] Bornhofen, M.; Hartl, U., Pure Anderson motives and abelian τ-sheaves, version 1 from 09/18/07 · Zbl 1227.11077
[6] Bornhofen, M.; Hartl, U., Pure Anderson motives and abelian τ-sheaves over finite fields, version 3 from 09/18/2007
[7] Bourbaki, N., Algèbre, chapitre 8, (1958), Hermann Paris · Zbl 0579.13001
[8] Deuring, M., Die typen der multiplikatorenringe elliptischer funktionenkörper, Abh. math. sem. hansischen univ., 14, 197-272, (1941) · JFM 67.0107.01
[9] Drinfeld, V.G., Elliptic modules, Math. USSR-sb., 23, 561-592, (1976) · Zbl 0321.14014
[10] Drinfeld, V.G., Commutative subrings of certain noncommutative rings, Funct. anal. appl., 11, 9-12, (1977) · Zbl 0368.14011
[11] Gardeyn, F., A Galois criterion for good reduction of τ-sheaves, J. number theory, 97, 447-471, (2002) · Zbl 1053.11054
[12] Gekeler, E.-U., On finite Drinfel’d modules, J. algebra, 141, 1, 187-203, (1991)
[13] Goss, D., Basic structures of function field arithmetic, (1996), Springer Berlin · Zbl 0874.11004
[14] Grothendieck, A., Élements de Géométrie algébrique, Grundlehren math. wiss., vol. 166, (1971), Springer Berlin, Publ. Math. Inst. Hautes Etudes Sci. 4, 8, 11, 17, 20, 24, 28, 32, Bures-Sur-Yvette, 1960-1967; see also
[15] Hartl, U., Uniformizing the stacks of abelian sheaves, (), 167-222 · Zbl 1137.11322
[16] Hartl, U., Period spaces for Hodge structures in equal characteristic, preprint · Zbl 1304.11050
[17] Jacobson, N., The theory of rings, AMS mathematical surveys, vol. II, (1943), Amer. Math. Soc. New York
[18] Katz, N., p-adic properties of modular schemes and modular forms, (), 69-190
[19] Lang, S., Abelian varieties, (1983), Springer New York · Zbl 0516.14031
[20] Laumon, G., Cohomology of Drinfeld modular varieties, I, Cambridge stud. adv. math., vol. 41, (1996), Cambridge University Press Cambridge
[21] Pink, R.; Traulsen, M., The isogeny conjecture for t-motives associated to direct sums of Drinfeld modules, J. number theory, 117, 2, 355-375, (2006) · Zbl 1196.11081
[22] Reiner, I., Maximal orders, (1975), Academic Press London · Zbl 0305.16001
[23] Taguchi, Y., The Tate conjecture for t-motives, Proc. amer. math. soc., 123, 11, 3285-3287, (1995) · Zbl 0848.11027
[24] Taguchi, Y.; Wan, D., L-functions of ϕ-sheaves and Drinfeld modules, J. amer. math. soc., 9, 3, 755-781, (1996) · Zbl 0864.11032
[25] Tamagawa, A., Generalization of Anderson’s t-motives and Tate conjecture, (), 154-159 · Zbl 0900.11036
[26] Tate, J., Endomorphisms of abelian varieties over finite fields, Invent. math., 2, 134-144, (1966) · Zbl 0147.20303
[27] Waterhouse, W.C., Abelian varieties over finite fields, Ann. sci. école norm. sup. (4), 2, 521-560, (1969) · Zbl 0188.53001
[28] Waterhouse, W.; Milne, J., Abelian varieties over finite fields, (), 53-64 · Zbl 0216.33102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.